# SDR SIMA20250807001

- Difficulty date: August 7, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N214NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000508
- Aircraft time: 25,582 hours, 16,927 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 17152666801
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PHOTOLUMINESCENT STRIPS INOPERATIVE NEAR WARDROBE, REQUIRE REPLACEMENT.  R & R PHOTOLUMINESCENT STRIPS NEAR WARDROBE IAW AMM 33-50-21.
